Eye Care Community
skin discoloration Xalatan side effect?
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

skin discoloration Xalatan side effect?

Since taking Xalatan I have noticed very small raised yellowish skin discoloration near the corner of my eyes. Could this be coincidental to using my eye drops or is it a side effect? If it's not a side effect then what might it be?
Tags: Xalatan
Related Discussions
4 Comments Post a Comment
Blank
233488_tn?1310696703
It would have to be a very unusual side effect as Xalatan is the #1 glaucoma medicine in the world. Next time you see your Eye MD ask him/her.  If you see and optometrist for you glaucoma in my opinion you are getting second class care. See a physician. Find one at www.aao.org

JCH III MD
Blank
Avatar_n_tn
Will do. I've scheduled an ophthalmologist appointment and will hopefully have an answer soon.
Blank
233488_tn?1310696703
Let us know.

JCH III MD
Blank
Avatar_n_tn
The Dr. said that my Xalatan drops have darkened the skin a bit in corners of my eyes where the fluid overflows, providing contrast to the cholesterol deposits that most likely already existed. I should get my cholesterol levels checked and dab away excess fluid with a moist cloth after applying my drops to minimize skin discoloration, which I haven't been doing up until now. So nothing too serious, and a bit of a relief since I cherish my eyesight!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Eye Care Answerers
Avatar_f_tn
Blank
flossy93
CA
344352_tn?1404490466
Blank
cristina1676
Lyndhurst, NJ
Avatar_m_tn
Blank
KayakerNC
NC
Avatar_m_tn
Blank
etrader
United Kingdom
Avatar_m_tn
Blank
Craig10x
New York, NY
964075_tn?1390451878
Blank
davtpt
Waterbury, CT